Alert archive / New York / River Flood Warnings in 2016
River Flood Warning 3, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Feb 9, 2016, 9:25 AM EST for Dutchess County, Ulster County, New York. It took effect at Feb 9, 2016, 11:50 AM EST. It was in force for 8 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 9, 2016, 9:25 AM EST (14:25 UTC)
- In effect from
- Feb 9, 2016, 11:50 AM EST
- Expired
- Feb 9, 2016, 7:24 PM EST
- In force
- 8 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dutchess County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 95 km from the middle of the area, began a volume at 14:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
424
WGUS41 KALY 091425
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
925 AM EST TUE FEB 9 2016
NYC027-111-100024-
/O.NEW.KALY.FL.W.0003.160209T1650Z-160210T0024Z/
/POUN6.1.WT.160209T1650Z.160209T1800Z.160209T1824Z.NO/
925 AM EST TUE FEB 9 2016
The National Weather Service in Albany has issued a
* Flood Warning for
The Hudson River At Poughkeepsie.
* From this morning until this evening.
* At 8 AM Tuesday the stage was...2.5 feet.
* Flood stage is 5.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to reach flood stage by 11 AM
Tuesday and forecast to continue to rise to near 5.2 feet around
1 PM Tuesday. The river is forecast to fall below flood stage after
1 PM Tuesday.
* Impact...At 5.0 feet...Minor flood stage. Minor flooding of
lowlands, boat docks and boat launches.
&&
Fld Observed Forecast
1 pm 7 pm 1 am 7 am 1 pm
Location Stg Stg Day Time Tue Tue Wed Wed Wed
Hudson River
Poughkeepsie 5.0 2.5 Tue 09 AM 5.2 1.0 4.3 0.6 4.1
&&
LAT...LON 4160 7403 4159 7388 4195 7385 4194 7402
$$1 follow-up statement
404
WGUS81 KALY 091950
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
250 PM EST TUE FEB 9 2016
NYC027-111-092020-
/O.CAN.KALY.FL.W.0003.000000T0000Z-160210T0024Z/
/POUN6.1.WT.160209T1636Z.160209T1801Z.160209T1856Z.NO/
250 PM EST TUE FEB 9 2016
The Flood Warning is cancelled for
The Hudson River At Poughkeepsie.
* At 2 PM Tuesday the stage was 4.2 feet.
* Flood stage is 5.0 feet.
* Impact...At 5.0 feet...Minor flood stage. Minor flooding of
lowlands, boat docks and boat launches.
&&
Fld Observed Forecast
7 pm 1 am 7 am 1 pm 7 pm
Location Stg Stg Day Time Tue Wed Wed Wed Wed
Hudson River
Poughkeepsie 5.0 4.2 Tue 03 PM 1.0 4.3 0.6 4.1 3.2
&&
LAT...LON 4160 7403 4159 7388 4195 7385 4194 7402
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Feb 9, 6:19 AM EST, 3 hours 6 minutes earlier.
Area forecast discussion, Feb 9, 6:19 AM EST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 619 AM EST TUE FEB 9 2016 .SYNOPSIS... AN APPROACHING UPPER LEVEL TROUGH WILL BRING SOME LIGHT SNOW SHOWERS AND FLURRIES OVER THE NEXT FEW DAYS...ALONG WITH CLOUDY CONDITIONS AND NEAR SEASONABLE TEMPERATURES. ANY SNOW ACCUMULATION WILL BE RATHER LIGHT. MUCH COLDER TEMPERATURES WILL ARRIVE FOR FRIDAY INTO THE WEEKEND...WITH MANY LOCATIONS FALLING BELOW ZERO AT NIGHT OVER THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 619 AM EST...A DEEPLY AMPLIFIED UPPER LEVEL TROUGH IS MOVING TOWARDS THE REGION FROM THE GREAT LAKES. THIS UPPER LEVEL TROUGH WILL BE SLOWLY MOVING EASTWARD...WITH A CLOSED OFF UPPER LEVEL LOW EXPECTED TO SLOWLY ROTATE ACROSS THE OHIO VALLEY TODAY. AT THE SURFACE...A WEAK AREA OF LOW PRESSURE WILL DRIFT ACROSS SOUTHERN ONTARIO...WHILE ANOTHER AREA OF LOW PRESSURE DEVELOPS OFF THE MID ATLANTIC COAST AND MOVES NORTHEAST AND OUT TO SEA. THE CYCLONIC FLOW AROUND THIS UPPER LEVEL SYSTEM WILL CONTINUE TO PROVIDE FOR PLENTY OF CLOUDS ACROSS OUR REGION TODAY. HOWEVER...PRECIP /IN THE FORM OF SNOW SHOWERS/ WILL BE FAIRLY SCATTERED IN NATURE AND LIGHT IN INTENSITY DUE TO LIMITED MOISTURE IN PLACE. THE BEST SURGE OF ATLANTIC MOISTURE WILL REMAIN OFFSHORE WITH THE DEVELOPING COASTAL LOW...AND PRECIP LOOKS FAIRLY LIGHT ACROSS OUR AREA. ANY SNOW ACCUMULATION TODAY WILL BE JUST A COATING FOR MOST SPOTS AT MOST. BEST CHANCE OF SEEING A SNOW SHOWER WILL PROBABLY BE DURING THE MORNING HOURS. TEMPS LOOK TO BE SEASONABLE...WITH HIGHS IN THE UPPER 20S TO MID 30S. THERE WILL BE LESS WIND THAN YESTERDAY...WITH LIGHT AND VARIABLE SPEEDS AND DIRECTION. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... THE UPPER LEVEL TROUGH AXIS WILL CONTINUE TO SLOWLY PUSH EASTWARD TONIGHT INTO WEDNESDAY. YET ANOTHER SFC LOW WILL DEVELOP OFF THE COAST OF NEW JERSEY DURING THIS TIME PERIOD AS WELL...WITH AN INVERTED SFC TROUGH EXPECTED TO SET UP BETWEEN NJ/NYC. THE MODELS HAVE BEEN UNCLEAR ON EXACTLY WHERE THIS WILL OCCUR...BUT THE GENERAL CONSENSUS HAS BEEN THAT IT WILL MAINLY BE SOUTH OF OUR AREA. SOME LIGHT SNOW COULD MAKE IT INTO THE MID HUDSON VALLEY AND NW CT...AND CANNOT RULE OUT SOME SNOW SHOWERS/FLURRIES ACROSS THE ENTIRE AREA DUE TO THE CONTINUED CYCLONIC FLOW IN PLACE. IN EITHER CASE...PRECIP WILL CONTINUE TO BE VERY LIGHT AND SPOTTY ACROSS OUR AREA...WITH AN ADDITIONAL COATING TO AN INCH OF SNOW POSSIBLE. BEST CHANCE FOR AROUND AN INCH WOULD BE ACROSS FAR SOUTHERN AREAS CLOSER TO THE SFC TROUGH. TEMPS TONIGHT LOOK TO BE IN THE 20S...WITH MAINLY 30S ON WEDNESDAY. FOR WED NIGHT INTO THURSDAY...THE TROUGH AXIS WILL FINALLY BE MOVING ACROSS THE AREA. A WEAK BOUNDARY LOOKS TO CROSS THE AREA...ALLOWING SOME COOLER TEMPS ALOFT TO MOVE INTO THE REGION ON W-NW WINDS ALOFT. SOME ADDITIONAL LIGHT SNOW SHOWERS/FLURRIES WILL CONTINUE TO BE POSSIBLE...ALTHOUGH ONCE AGAIN...LITTLE ACCUMULATION IS EXPECTED DUE TO SCARCE MOISTURE/LIMITED COVERAGE. BEST CHANCE OF SEEING SNOW SHOWERS ON WED NIGHT/THURS WILL BE ACROSS FAR WESTERN AREAS /WESTERN MOHAWK VALLEY AND WESTERN ADIRONDACKS/ WHERE SOME MOISTURE OFF LAKE ONTARIO WILL HELP TO LOCALLY ENHANCE THE PRECIP. LOWS ON WED NIGHT WILL BE IN THE TEENS/LOW 20S...AND HIGHS ON THURSDAY WILL ONLY REACH THE MID 20S FOR VALLEY AREAS DUE TO THE COLDER TEMPS IN PLACE ALOFT. BY THURSDAY NIGHT...THE UPPER LEVEL TROUGH WON/T BE AS AMPLIFIED OVER THE EASTERN CONUS /FOR NOW/...BUT THERE WILL STILL BE A BROAD TROUGH IN PLACE OVER THE NORTHEAST. WITH RIDGING BECOMING STRONGER OVER THE WESTERN US/WESTERN CANADA...A PIECE OF THE POLAR VORTEX WILL START TO SHIFT SOUTHWARD ACROSS ONTARIO/QUEBEC. AS A RESULT OF THIS SETUP....850 HPA TEMPS WILL BE FALLING TO AROUND -20 TO -22 DEGREES C ON THURS NIGHT. SOME LAKE EFFECT/LAKE ENHANCED SNOW SHOWERS WILL BE CONTINUING ACROSS CENTRAL NY...WHICH DEPENDING ON THE EXACT FLOW IN PLACE...COULD MAKE IT INTO WESTERN PARTS OF THE AREA. OTHERWISE...SOME CLEARING WILL FINALLY BE OCCURRING...ALLOWING FOR A PARTLY TO MOSTLY CLOUDY SKY. TEMPS WILL FALL INTO THE SINGLE DIGITS...WITH SOME BELOW ZERO TEMPS IN THE ADIRONDACKS AND SRN GREENS. && .LONG TERM /FRIDAY THROUGH MONDAY/... BELOW NORMAL TEMPERATURES WITH THE COLDEST AIRMASS OF THE SEASON ARRIVING OVER THE WEEKEND. IT WILL BE A REMAINDER OF WHAT LAST FEBRUARY FELT LIKE. A CLOSED LOW WITH SHORT WAVES ROTATING ABOUT IT WILL DROP SOUTHWARD ACROSS HUDSON BAY AND EASTERN CANADA AS WE HEAD INTO THE WEEKEND. AN ARCTIC FRONT IS EXPECTED TO SWEEP ACROSS THE REGION FRIDAY NIGHT USHERING THE MUCH COLDER AIR MASS IN. THE LOW ASSOCIATED WITH THE ARCTIC FRONT IS EXPECTED TO DEEPEN AND HEAD OFF TO THE NORTHEAST REMAINING OFF THE NEW ENGLAND COAST. IN THE MEANTIME...A STRONG ARCTIC HIGH FROM CENTRAL CANADA WILL MOVE SOUTHEASTWARD REACHING THE EASTERN UNITED STATES SUNDAY. OUR REGION WILL GET SQUEEZED BETWEEN THE DEPARTING LOW AND THE ADVANCING RIDGE WHICH WILL CREATE A PRESSURE GRADIENT ACROSS THE REGION RESULTING IN BRISK AND GUSTY NORTHWESTERLY WINDS...ONLY MAKING THE COLD TEMPERATURES FEEL COLDER. EVEN THOUGH WINDS WILL BE WEAKENING AS THE HIGH APPROACHES SATURDAY NIGHT INTO SUNDAY...IT WILL NOT TAKE MUCH WIND WITH HOW COLD THE AIRMASS WILL BE TO RESULT IN POTENTIALLY DANGEROUS TO LIFE-THREATENING WIND CHILLS OVER THE WEEKEND PARTICULARLY SATURDAY NIGHT INTO SUNDAY WITH THE COLDEST TEMPERATURES. WIND CHILL HEADLINES...BOTH ADVISORY AND WARNING...WILL LIKELY BE NEEDED OVER THE WEEKEND...SO CONTINUE TO HAVE THE THREAT IN OUR HAZARDOUS WEATHER OUTLOOK. TEMPERATURES ON SATURDAY SHOULD SEE LITTLE RECOVERY FROM THE FRIDAY NIGHT'S LOWS DUE TO STRONG COLD AIR ADVECTION IN THE WAKE OF THE ARCTIC FRONT. AS THE UPPER LOW PASSES OVER THE REGION OVER THE WEEKEND GUIDANCE HAS AN 850 MB COLD POOL OF AROUND -30 CELSIUS PASSING OVER THE AREA SATURDAY NIGHT...THUS THIS WILL BE THE COLDEST PERIOD WITH BELOW ZERO TEMPERATURES EXPECTED ACROSS THE FORECAST AREA. ONLY LOOKING HIGHS SUNDAY IN THE SINGLE DIGITS AND TEENS. WITH COLD CYCLONIC FLOW ACROSS REGION TO END THE WORK WEEK LAKE EFFECT AND UPSLOPE SNOWS WILL OCCUR. THESE WILL COME TO AN END AS THE ARCTIC HIGH BUILDS IN OVER THE WEEKEND. && .AVIATION /12Z TUESDAY THROUGH SATURDAY/... AN UPPER LEVEL LOW WILL GRADUALLY APPROACH TODAY AND MOVE ACROSS THE REGION TONIGHT AS SHORT WAVES ROTATE ABOUT IT. CLOUDY SKIES SHOULD PERSIST THROUGH THE TAF PERIOD...12Z/WEDNESDAY WITH MAINLY MVFR CONDITIONS EXPECTED. THE LIGHT SNOW WILL TAPER OFF EARLY THIS MORNING AND MAINLY DRY WEATHER EXPECTED MUCH OF THE DAY. CHANCES FOR SNOW WILL RETURN TO KPOU THIS EVENING AS A SHORT WAVE APPROACHES AND A LOW BEGINS TO DEVELOP OFF THE DELMARVA. WINDS WILL BE LIGHT AND VARIABLE THROUGH THE TAF PERIOD. OUTLOOK... WEDNESDAY NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHSN. THURSDAY: MODERATE OPERATIONAL IMPACT. BREEZY CHANCE OF SHSN. THURSDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. FRIDAY: MODERATE OPERATIONAL IMPACT. NO SIG WX. FRIDAY NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHSN. SATURDAY: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHSN. && .HYDROLOGY... NO HYDRO RELATED ISSUES ARE ANTICIPATED OVER THE NEXT FEW DAYS. WITH AN APPROACHING UPPER LEVEL TROUGH...A FEW LIGHT SNOW SHOWERS AND FLURRIES ARE POSSIBLE THROUGH THURSDAY. TOTAL LIQUID EQUIVALENT WILL BE VERY LIGHT...GENERALLY LESS THAN A TENTH OF AN INCH AT ANY ONE LOCATION. WITH COLDER TEMPERATURES ARRIVING BY LATER IN THE WEEK...ICE COVER ON RIVERS AND LAKES WILL INCREASE IN COVERAGE AND THICKNESS. TEMPERATURES SHOULD BE REMAIN COMPLETELY BELOW FREEZING FROM WED NIGHT THROUGH THE REST OF THE WEEK. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .CLIMATE... BITTERLY COLD OVER THE WEEKEND WITH BELOW ZERO LOWS EXPECTED SATURDAY NIGHT INTO SUNDAY MORNING ACROSS EAST CENTRAL NY AND WESTERN NEW ENGLAND. THE LAST TIME TEMPERATURES WERE BELOW ZERO WAS: ALBANY NY: -9 DEGREES ON FEBRUARY 24, 2015 NOTE: THE LOW ON MARCH 6, 2015 WAS ZERO DEGREES GLENS FALLS NY: -15 DEGREES ON MARCH 6, 2015 POUGHKEEPSIE NY: -2 DEGREES ON MARCH 6, 2015 BENNINGTON VT: -11 DEGREES ON MARCH 6, 2015 PITTSFIELD MA: -4 DEGREES ON MARCH 7, 2015 FEBRUARY 13TH...RECORD LOW MAXIMUM TEMPERATURES... ALBANY: 8 DEGREES SET IN 1899 GLENS FALLS: 4 DEGREES SET IN 1979 POUGHKEEPSIE: 13 DEGREES SET IN 1979 FEBRUARY 14TH...RECORD LOWS... ALBANY: -10 DEGREES SET IN 1987 GLENS FALLS: -24 DEGREES SET IN 2003 POUGHKEEPSIE: -14 DEGREES SET IN 1979 FEBRUARY 14TH...RECORD LOW MAXIMUM TEMPERATURES... ALBANY: 4 DEGREES SET IN 1916 GLENS FALLS: 4 DEGREES SET IN 1987 POUGHKEEPSIE: 15 DEGREES SET IN 1979 && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...FRUGIS NEAR TERM...FRUGIS SHORT TERM...FRUGIS LONG TERM...IAA AVIATION...IAA HYDROLOGY...FRUGIS CLIMATE...IAA
Hazardous weather outlook, Feb 9, 8:43 AM EST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 843 AM EST TUE FEB 9 2016 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-101200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 843 AM EST TUE FEB 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. VERY COLD TEMPERATURES WILL COMBINE WITH STRONG GUSTY WINDS TO ALLOW FOR WIND CHILL VALUES TO REACH DANGEROUS TO POTENTIALLY LIFE THREATENING CONDITIONS BETWEEN SATURDAY AND SUNDAY NIGHT. THE LOWEST READINGS WILL BE ACROSS THE HIGHER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 9, 8:21 AM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
821 AM EST TUE FEB 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM SNOW 2 S CLIFTON PARK CENTER 42.83N 73.82W
02/09/2016 M2.4 INCH SARATOGA NY RETIRED NWS EMP.
24 HOUR SNOWFALL. RET. NWS EMPLOYEE
&&
EVENT NUMBER ALY1600760
BGMLocal storm report, Feb 9, 8:23 AM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
823 AM EST TUE FEB 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 AM SNOW JONESVILLE 42.91N 73.82W
02/09/2016 M2.0 INCH SARATOGA NY RETIRED NWS EMP.
24 HOUR SNOWFALL.
&&
EVENT NUMBER ALY1600761
BGMLocal storm report, Feb 9, 8:38 AM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
838 AM EST TUE FEB 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 AM SNOW 1 E NORTH BETHLEHEM 42.67N 73.82W
02/09/2016 M2.0 INCH ALBANY NY NWS EMPLOYEE
24 HOUR SNOWFALL.
&&
EVENT NUMBER ALY1600762
BGMLocal storm report, Feb 9, 8:39 AM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
839 AM EST TUE FEB 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 AM SNOW POUGHKEEPSIE 41.70N 73.92W
02/09/2016 M1.6 INCH DUTCHESS NY TWITTER
24 HOUR SNOWFALL.
&&
EVENT NUMBER ALY1600764
BGMLocal storm report, Feb 9, 8:40 AM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
840 AM EST TUE FEB 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM SNOW COLEBROOK 41.99N 73.10W
02/09/2016 M4.3 INCH LITCHFIELD CT FACEBOOK
24 HOUR SNOWFALL. FACEBOOK
&&
EVENT NUMBER ALY1600765
BGMLocal storm report, Feb 9, 9:20 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
920 AM EST TUE FEB 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM SNOW SCHENECTADY - CENTRAL S 42.81N 73.92W
02/09/2016 M2.0 INCH SCHENECTADY NY NWS EMPLOYEE
24 HOUR SNOWFALL.
&&
EVENT NUMBER ALY1600766
BGMThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 3:48 PM EST | Lake Effect Snow Advisory | ALY | Hamilton, Herkimer | 50 hr |
Nearby
River Flood Warnings in New York, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.